# SDR AWXA200601496

- Difficulty date: August 10, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- Aircraft time: 23,474 hours, 14,415 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545834525
- Condition: Cracked
- Location: Bs 345
- Part time: 23,474 hours, 14,415 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CABIN FLOOR INTERCOSTAL CRACKED AT BS 345, BL 0, WL 208.  REMOVED AND REPLACED CABIN FLOOR INTERCOSTAL AT BS 345, BL 0, WL 208, IAW B737-300, SRM 51-40-02-OG FIGS 3, 4, 8, 12.
